| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Restenosis (4576)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 11/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that four months and thirty days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein at outflow near cannulation zone via the left upper arm, the subject developed a serious adverse event of increased bleeding in fistula which required an arteriovenous access circuit reintervention.Reportedly, there have been no documented device deficiencies, and no secondary stage procedures were reported for this subject to date.The current status of the patient is unknown.
Event or Problem Description
It was reported through the results of a clinical trial that four months and thirty days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein at outflow near cannulation zone via the left upper arm, the subject developed a serious adverse event of increased bleeding in fistula which required an arteriovenous access circuit reintervention.It was further reported that the arteriovenous access circuit re-intervention was performed on the target lesion cephalic vein with initial stenosis of eighty percent and final residual stenosis of ten percent.Furthermore, the treatment re-intervention was successful and the outcome of the serious adverse event was resolved.Moreover, approximately seven months and one day after index procedure, the subject had another serious adverse event of prolonged bleeding which required an arteriovenous access circuit reintervention.Apparently, arteriovenous access circuit re-intervention was performed on the target lesion cephalic vein with initial stenosis of sixty percent and final residual stenosis of twenty percent.Evidently, the re-intervention was successful and the outcome of serious adverse event was resolved.Reportedly, there have been no documented device deficiencies, and no secondary stage procedures were reported for this subject to date.The current status of the patient is unknown.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: h6 (patient, method).H11: d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.